Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 22, Issue 3, Pages 445-458
http://dx.doi.org/10.1155/S0161171299224453

On the Ritt order and type of a certain class of functions defined by BE-Dirichletian elements

4, rue Dupin, Paris 75006, France

Received 2 September 1997

Copyright © 1999 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Marcel Berland, “On the Ritt order and type of a certain class of functions defined by -Dirichletian elements,” International Journal of Mathematics and Mathematical Sciences, vol. 22, no. 3, pp. 445-458, 1999. https://doi.org/10.1155/S0161171299224453.